# SDR ASOA2016063015161

- Difficulty date: June 30, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 24,643 hours, 23,569 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD FORWARD FACE IS CRACKED ABOVE CARGO DOOR AFT TRACK AREA.   REPAIRED IAW REO 601R-53-61-5772.
